# SDR UPS08851567

- Difficulty date: January 10, 2008
- Submitted: January 30, 2008
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- Aircraft time: 68,725 hours, 26,121 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Gouged
- Location: Fs 1190
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 C-PIT TORQUE BOX REPAIR DOUBLER GOUGED, STA 1190 L35R.  REMOVED, FABRICATED AND INSTALLED REPAIR DOUBLER AT C-PIT TORQUE BOX FS 1190 AND L35R REF SRM 53-02-00 AND 51-1-8.
